Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Do I have headache because of LOW BP & Can I take disprin daily ?

I have headache almost everyday, I got checked my eyesight and its perfect . I have low blood pressure problem also. Do i have headache b cause of LOW BP. Can i take disprin daily.
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Headache might not be due to hypotension (low BP). You need to give much more detailed description of your headache so that the cause of your headache can be deduced. Avoid Disprin as much as possible or else you might develop drug induced gastritis.

Dr. Naveen Kumar
Answered: Mon, 17 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor